# SDR Q2SA2020033129429

- Difficulty date: March 29, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N705GT
- Make and model: Boeing 777FZB
- Aircraft serial: 66079
- Aircraft time: 4,085 hours, 485 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11534261M366
- Part serial: 115342601932
- Condition: Inoperative
- Location: Portable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. PORTABLE ELT REPLACED IAW AMM 25-63-01
